Announcement

Collapse
No announcement yet.

Just diagnosed!

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • brenda54
    replied
    Thanks, just reading that made me feel better. I just came from my family dr. and he looked at the ct scan that they did and it said that I had alot of stool in my colon.He thinks that the pain in my side is IC,and being plugged and needing to clean out.lol So I hope that milk of magnesia is ok to take,that's what he what's me on and to increase my fiber intake.I think I go take that soak in the tub right now.
    Thanks!!

    Leave a comment:


  • PipersMommy
    replied
    Hi brenda, and welcome This site has been a huge help to me over the last few weeks while learning to deal with my IC, and I hope it will be a big help to you too! The best thing for helping me relax is a REALLY hot bath with lavendar scented epsom salts (you can get them at Wal-Mart, and most drug stores that I've found) and maybe get yourself a nice comfy bath cushion! Shut the bathroom door, and make it as dark as possible, light some scented candles, and just try to meditate or zone out for 15-20 minutes. Usually after I do that I put an ice pack on the area that's been giving me the most trouble that day, and by then I'm atleast comfortable enough to sleep! Hope this helps, feel better soon, and keep us updated!!!

    Leave a comment:


  • TerriT
    replied
    I took nitrofurantoin though it was called just furadantion years ago for something and it made me very sick. It was for bladder infections but I was given it for something else.
    I used to write it on all of my medical paperwork and every doctor asked me what it was and told me that they didn't know what it was and that it was probably old and not used now.

    I quit writing it down and sure enough my great primary care doctor prescribed me nitrofurantoin since I can't take quinolones like Cipro or Avalox etc. and it wasn't on my no-no list. I didn't really pay attention to the name, just made sure the pills matched what they should be. After taking the first or second one, I was running to throw up. I then read it again as the light bulb came on, it had to be the same drug. I ran the name and sure enough it is the same family of durgs as the one I had taken years ago.

    I made sure it is on my can't take list that I carry with me, along with my long page of do takes.

    I know that not everyone reacts the same way to a medication, but if you get very nauseous, I would call your doctor and ask for something else. I take Augmentin for bladder infections.

    Quinolones like Cipro, Avalox and Levaquin cause me to have severe muscle pain in my back. I thought at first I was having liver problems, utill I figured out that it was starting within an hour of taking the drug.

    I now try and stay with the old time antibiotics.

    Leave a comment:


  • Julie B
    replied
    Hi Brenda, could it have been the asparagus?

    Leave a comment:


  • brenda54
    replied
    Last night I had steak, little potato and 3 asparagus,didn't eat all of those,anyway within five min. the pain started and by bed time I was hurting pretty bad,so I did go ahead and take the antibiotic.I too have a lot of allergies to meds so I get real nervous when I have to try something new.I have some bacterium and I can take it so if the new drugs does something to me I will call the Dr. tomorrow and asked about bacterium. Hope all of you had a Great weekend.

    Leave a comment:


  • Mothergoose
    replied
    This antibiotic is a good bladder infection ab. They all have side effects not everyone will get side effects. It sounds like you needed one, if things are already starting to feel better.

    I took this ab, my Dr. wanted me to take a low does of it daily to prevent UTI's but it gave me nightmares really bad, but I have not read that it did this to anyone else and I am really sensitive to meds.

    Hope you are feeling even better today MG

    Leave a comment:


  • brenda54
    replied
    I am better tonight, I was able to eat dinner without my bladder hurting,my lower back still burns but I feel better. I hope in a few days things will settle down.I am so grateful to have people to talk to.Thank you all.

    Leave a comment:


  • hoping4acure
    replied
    Brenda54: just keep in mind that everyone is different, nobody is the same. What works for one, will not not work for another. That was one of the first things that I learned very quickly.

    I only drink Poland Springs water. I have had problems with aquafina. Never tried distilled.

    123456: I agree with you, I Learned that years ago when I joined to use this site for informational purposes only.


    Hang in there Brenda54...We are all here for you if you need us!

    Leave a comment:


  • 123456
    replied
    I take Hydrocodone and that has Tylenol in it and it works miracles. I think it all depends on the person and what mixture works for you. Try not to read all the negative stuff on this site. It WILL freak you out. I had to learn to only come on here for informational reasons and to read success stories. I also like to encourage people as well. You will find something that works. It just takes some time.

    Leave a comment:


  • brenda54
    replied
    I have taken the Tylenol before the hydro was done so that should not be it. I went ahead and took the antibiotic so I will just have to wait and see if I have a reaction to it.
    What is the best water to drink?? I had been drinking dasani but went to distilled.

    Leave a comment:


  • hoping4acure
    replied
    AGAIN...

    Everyone is different, so try eliminating the Tylenol, and then introduce it back in. That way, you will know for sure if it IS the Tylenol.

    If you still have burning, yes, you could have an infection so, You should call your doctor just to be safe.

    Hope you feel better.

    Leave a comment:


  • brenda54
    replied
    I had cereal this morning and my bladder started burning,then a little carrot same thing,so I called the dr. office and they called in an antibotic called nitrofurantoin. Have any of you taked this drug?? I have reaction to antibotics and I have never had this so I am a little scard to take it,but I guess I will have to.My lower back is burning too.HELP!!!!!

    Leave a comment:


  • Jinny Jean
    replied
    I take tylenol 3's and they never give me any problems! Hope you feel better! PS. Almond milk helps me alot with burning I no longer have any actually! Only when I flare do I have some... Also switching to an alkalizing water helped me also... having a PH of 7 or higher in water seems to be soothing, as almost all bottled water is actually acidic!

    Jenn

    Leave a comment:


  • Mothergoose
    replied
    Lots of people can take tylenol, so don't worry about that. a person here has good sucess with taking tylenol #3 for pain and she says it works better for her than other stronger meds,

    You can get OTC AZO but if you are still having significant pain and burning I think you should call your Dr. and discuss it with the Dr.

    You may have an infection now.

    Good luck hope you feel better soon. MG

    Leave a comment:


  • brenda54
    replied
    Great! I just took some,because I started burning real bad,because I haven't had a pyridrum since about 2:00 this morning. I felt ok until about 6 then the burning started!!! I only have 2 pills left. She said that I could be in pain for a few days or weeks!! Should I go to over the counter bladder pain med's when these or gone???

    Leave a comment:

Working...
X